# SDR DLM88101001

- Difficulty date: April 24, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 48,523 hours, 35,848 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND SEAT 2C AND 4C EMERGENCY LIGHTS INOP.  RELAMPED SEAT 4C AND FOUND WIRE PULLED OUT OF LIGHT 2C.  REPINNED WIRE INTO LIGHT SOCKET OF 2C. OPS CHECK OF LIGHTS NOW CHECK GOOD.
